On the Cauchy problem for hyperbolic functional-differential equations

Adrian Karpowicz , Henryk Leszczyński

Abstract

n/a
Author Adrian Karpowicz (FMPI / IM)
Adrian Karpowicz,,
- Institute of Mathematics
, Henryk Leszczyński (FMPI / IM)
Henryk Leszczyński,,
- Institute of Mathematics
Journal seriesAnnales Polonici Mathematici, ISSN 0066-2216, (A 15 pkt)
Issue year2015
Vol115
No1
Pages53-74
DOIDOI:10.4064/ap115-1-5
URL https://www.impan.pl/shop/publication/transaction/download/product/85325
Languageen angielski
Score (nominal)15
ScoreMinisterial score = 15.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2015 = 0.35 (2) - 2015=0.359 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back